# SDR FDEA200910153580

- Difficulty date: October 15, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 21,714 hours, 11,361 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: A5283402200101
- Condition: Gouged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR INTERNAL FASTENER IN CHAFING HINGE INBD OF THE   ACTUATOR.  (EA PURPOSE IS TO ALLOW THE BOLT & NUT INSTALLATION IN THE OPPOSITE   DIRECTION FROM WHAT IS SHOWN IN THE AMM. THIS INSTALLATION DOES NOT AFFECT THE   OPERATION OF THE SEQUENCE VALVE). DISCONNECTED RT MLG DOOR SEQUENCE VALVE CONTROL ROD PER AMM 32-12-11-4. DISCONNECTED R/H MLG SEQUENCE VALVE CONTROL ROD AT THE BELLCRANK PER AMM 32-12-11-4.  SMOOTHED AREA PER SRM 51-73-10. ORIG THICKNESS   .117,  REMOVED .002, REMAINING .115. WITHIN LIMITS PER DWG NSA 2110. ALODINED PER SRM 51-21-10, P 3.  PRIMED & PAINTED PER SRM 51-23-10, P 24.  RECONNECTED   RT MLG DOOR SEQUENCE VALVE RODS & PERFORMED CLEARANCE CHECK PER AMM 32-31-37-4, EA 6-3210-127990. CHECKS GOOD.
